Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

How to cure pain in right side (hand and leg} after chemotherapy in third stage breast cancer?

1 Doctor Answered
Chemotherapy induced neuropathy may cause pain in the distal extremities. Neuropathic pain usually occurs in the nature of tingling and numbness and may extend to severe burning sensation in extreme cases. Severity depends on chemotherapy drug used, number of cycles and other comorbid factors like diabetes. Share the details of chemotherapy drug used and blood reports for treatment.
10 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.